# SDR QXEA200700964

- Difficulty date: June 15, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 18,173 hours, 26,423 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1059
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 15,890 hours, 23,060 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT NR 2015 ON APPROACH SMOKE WARNING ILLUMINATED FOUR TIMES FOR APPROXIMATELY TWO SECONDS EACH TIME.  NO OTHER ABNORMAL INDICATIONS NOTED.  MAINTENANCE REPLACED NR 2 AFT BAGGAGE SMOKE DETECTOR PER D8 AMM 26-15-00, PAGE 501-502.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
